A systematic over-estimation of Flows

There are no files associated with this record.

Title A systematic over-estimation of Flows
Author Yu, Bofu
Year Published 2000
Publisher Elsevier Science
Citation Journal of Hydrology, Vol. 233, pp. 258-262
Peer Reviewed Yes
Published Yes
Publisher URI http://www.elsevier.com/wps/find/journaldescription.cws_home/503343/description#description
Alternative URI http://dx.doi.org/10.1016/S0022-1694(00)00223-7
Publication Type Article in Scholarly Refereed Journal

Show full item record

Griffith University copyright notice